# SDR SWIA200718899

- Difficulty date: November 21, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 17,527 hours, 13,485 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3810 - FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT.  REPLACED THE RIGHT WINDSHIELD IAW CRJ AMM 56-11-01, PN: NP139321-14, SN OFF: 01058H2081.
